I am a 22 year-old female. Very good health as described by my doctor. No known allergies other than gluten, dairy, and nickel. Had a pilonidal cystectomy on may 5, 2016 and am still taking meds for pain. My doctor knows of the medications I take and has me on venlafaxine now for anxiety. But it makes me super sweaty. Is there any way to relieve this and is it normal?
Hi, Alex! Diaphoresis (excessive sweating) is a common but strange side effect of venlafaxine and many other antidepressants and is entirely *normal*. The good news is that side effects like this generally resolve on their own in a matter of days to a couple of weeks as your body adjusts to the medication.
There's no real antidote except to grin and bear it if you can knowing it will soon be over.
If by chance it persists a slight, temporary decrease in your dosage for a few weeks should do the trick.
Good luck and best wishes! Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 2 answers
Venlafaxine - Withdrawing after 15 years off 375 highest my new doctor has known anyone been on pure
Posted 4 Aug 2013 • 1 answer
Posted 1 Jun 2014 • 2 answers
Posted 21 Jun 2016 • 3 answers
Posted 28 Feb 2017 • 0 answers